MathSciNet Relay Station
MathSciNet bibliographic data
MR150032 02.50
Morley, Michael; Vaught, Robert Homogeneous universal models. Math. Scand. 11 1962 37–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement